# SDR A6WA201040030

- Difficulty date: January 12, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 16,076 hours, 15,063 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REQUEST INSPECTION FOR SMOKE ODOR IN REAR OF CABIN NEAR ROW 12.  INSPECTED DUCTING, CLEANED AND INSPECTED RT PACK COALERSCER SOCK, INSPECTED PSU ROW 12 RT, NO EVIDENCE OF SMOKE OR ARCING.  OPS CHECK GOOD, OK FOR SERVICE.
